# SDR C8G2008F00010

- Difficulty date: July 22, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20675680501
- Part serial: 2201
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 1204, AFTER TAKEOFF, THE RADAR WAS SPOOKING AND WOULD NOT PAINT KNOWN BAD WEATHER . THE AIRCRAFT RETURNED, WHERE  IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP REVEALED THE RADAR ANTENNA AT FAULT. REMOVED AND REPLACED RADAR ANTENNA PERFORMED OPERATIONAL CHECKS GOOD. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.  (K)
